A new monotone hybrid algorithm for a convex feasibiliy problem for an infinite family of nonexpansive-type maps, with applications

Charles E. Chidume, Emmanuel E. Otubo, Chinedu G. Ezea, Markjoe O. Uba

Abstract


Let C be a nonempty closed and convex subset of a uniformly smooth and uniformly convex real Banach space E with dual space E ∗ . A new monotone hybrid method for finding a common element for a family of a general class of nonlinear nonexpansive maps is constructed and, the sequence of the method is proved to converge strongly to a common element of the family. Finally, application of this theorem complements, generalizes and extends some recent important results.

Full Text: PDF

How to Cite this Article:

Charles E. Chidume, Emmanuel E. Otubo, Chinedu G. Ezea, Markjoe O. Uba, A new monotone hybrid algorithm for a convex feasibiliy problem for an infinite family of nonexpansive-type maps, with applications, Advances in Fixed Point Theory, Vol 7, No 3 (2017), 413-431

Copyright © 2017 Charles E. Chidume, Emmanuel E. Otubo, Chinedu G. Ezea, Markjoe O. Uba. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.